On a conjecture of Bannai and Ito: There are finitely many distance-regular graphs with degree 5, 6 or 7

J. Koolen, V. Moulton

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Bannai and Ito conjectured in a 1987 paper that there are finitely many distance-regular graphs with fixed degree that is greater than two. In a series of papers they showed that their conjecture held for distance-regular graphs with degrees 3 or 4. In this paper we prove that the Bannai–Ito conjecture holds for degrees 5–7.
Original languageEnglish
Pages (from-to)987-1006
Number of pages20
JournalEuropean Journal of Combinatorics
Volume23
Issue number8
DOIs
Publication statusPublished - Nov 2002

Cite this